# SDR UALA2012022101053

- Difficulty date: February 21, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 64,236 hours, 23,662 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD THRUST REVERSER DAMAGED.  DAMAGE IS LOCATED NEAR THE CORE COWL VENT PANEL UPPER-FWD CORNER AREA. DAMAGE IS APPROXIMATELY 3 INCHES BY 3 INCHES. DETERMINED BOTH INNER AND OUTER FACE SHEETS ARE DAMAGED AT EDGE OF GRILL CUTOUT.
